DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/588

Title: On Parallelepiped-Shaped Passbands for Multidimensional Nonseparable Mth-Band Low-Pass Filters
Authors: SAIFEE, Q
PATWARDHAN, PG
GADRE, VM
Keywords: fir filters
signal filtering and prediction
wave filters
multidimensional digital filters
Issue Date: 2008
Publisher: IEEE
Citation: IEEE Transactions on Circuits and Systems II: Express Briefs 55 (8), 786-790
Abstract: The “shape” of the desired frequency passband is an important consideration in the design of nonseparable multidimensional ($M$ -D) filters in $M$-D multirate systems. For $M$-D ${bf M}$th-band filters, the passband shape should be chosen such that the ${bf M}$th-band constraint is satisfied. The most commonly used shape of the passband for $M$-D ${bf M}$ th-band low-pass filters is the so-called symmetric parallelepiped (SPD) ${rm SPD}(pi {bf M}^{- {rm T}})$ . In this paper, we consider the more general parallelepiped passband ${rm SPD}(pi {bf L} ^{rm T})$, and derive conditions on $ {bf L} $ such that the ${bf M}$ th-band constraint is satisfied. This result gives some flexibility in designing $M$-D ${bf M}$th-band filters with parallelepiped shapes other than the commonly used case of $ {bf L} = {bf M}^{- 1}$. We present design examples of 2-D ${bf M}$th-band filters to illustrate this flexibility in the choice of $ {bf L} $.
URI: http://dx.doi.org/10.1109/TCSII.2008.921785
http://hdl.handle.net/10054/588
http://dspace.library.iitb.ac.in/xmlui/handle/10054/588
ISSN: 1549-7747
Appears in Collections:Article

Files in This Item:

File Description SizeFormat
On Parallelepiped-Shaped Passbands.pdf1.43 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback